Why am I having blurred vision since I started taking Atorvastatin?
Question posted by kbillings on 8 April 2013
Last updated on 7 April 2013 by Anonymous
Because it is a serious side effect of the medication:
Stop taking atorvastatin and call your doctor at once if you have any of these serious side effects:
unexplained muscle pain, tenderness, or weakness;
confusion, memory problems;
fever, unusual tiredness, and dark colored urine;
swelling, weight gain, urinating less than usual or not at all;
increased thirst, increased urination, hunger, dry mouth, fruity breath odor, drowsiness, dry skin, ****blurred vision****, weight loss; or
nausea, upper stomach pain, itching, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes).
Less serious side effects of atorvastatin may include:
mild muscle pain;
This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects.
- Atorvastatin uses and safety info
- Atorvastatin information for Healthcare Professionals (includes dosage details)
- Side effects of Atorvastatin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.